Yeah so..I couldn't take it anymore. I'm in a really shi++y living situation right now and the stress is just too much for me to deal with without help. I feel super guilty for taking another pill but...idk. I'm just not strong enough right now. I feel like it's me take the pills or me blow the eff up on one of the people in this house. I understand both could end pretty badly but it's all about the lesser of 2 evils right now and taking pills wins hands down. Only 17 days left until I move, hopefully. I'm trying with all my might to come up with the money I need to move but with the people I'm living with screwing me out of the money they OWED me, I just don't know how I'm going to come up with it. Or, what I'll do if I CAN'T come up with it.
Anyone have an "Easy" button I could press right about now??
Yeah. I wish I never would have started the pill after I needed them. The anxiety is killing me and it's been almost 2 months. I hope like a couple of people on here that by the 3rd month I will be normal or at least be rid of the anxiety.But at least when I can say I am better and its gone I will know that I have beat this. Hang in there with the kids today. I'm sure that's tough. By the way w/d started first thing in the mornings for me also and my anxiety is at its worst still in the mornings. Good luck. Just pray for one more day
Thank you so much for your kind words and support. I wish so badly there were a cure for this nasty problem. That we could magically take away our problems without replacing them with others. It breaks my heart to know that there are other people out there struggling just as badly as I am with anxiety but at the same time, while unfortunate, it is comforting to me to know that other people have gone through what I am/have and come out stronger.
Thank you so much for being my angel. I needed one desperately.
After only 3 hours of w/d, I'm in pretty bad shape. I don't know how it is/was for you guys but w/d for me starts about an hour after I wake up in the morning. Today I have 1 more kid than usual and the autistic boy that I watch took my son's binky and after tearing the house apart several times, we still cannot find it. So, needless to say, my son has been screaming and crying pretty much all morning. I'd kill for some alone time.
You can get through this. Although I am still stuggling 58 days latter it is worth it to say that I am clean. I have good and bad days and the good days are great. I didn't think I would have good days at all sober but I do. The anxiety and panic attacks are what kills me though. Good luck to you sweetie. You can get through this.
I wanted to add that the worst parts of w/d for me other than the anxiety is the trembling, leg cramps and irritability. Out of those 3, I'd have to say the leg cramps are the worst. Bananas and kiwis have lots of potassium in them and they help with leg cramps and RLS. Think they would help with this? Im planning on doing some serious exercise today to help keep my mind off of things and I'm sure my legs would be sore tonight either way.
I've been taking 7 vic 5's a day. Sometimes more. I wish I had the resources and self control to wean myself off. I start to, then something happens and I go right back to taking just as much as I did before. As for your bladder post, that makes me feel a little bit better. I've never had a problem like the one you mentioned. I've lost the sensation to urinate. If I sit up, move a weird way or sit down, I get a strong sudden urge to go and I have to go NOW. If I dont make it to the bathroom in 10-15 seconds, I'm peeing myself. Once it starts, I cannot stop it.
I've decided to call my old dr. today and ask him if it's possible for me to get in on the 15th of september. He's 3 hours away from here and I have to be in the area he's in on that day, anyway. I don't know what I'll do until then, I ran out of pills last night.
I read your other posts last night before I posted mine. My heart goes out to you, as well. Anxiety to me, is worse than the battle of addiction. I was diagnosed with existential anxiety when I was 11. I was removed from my living situation in hopes it would help my anxiety because every medication they would put me on just made it worse. It got a little better for a few years there but now that I'm older and I have more life experience under my belt, it's worse. I have tried literally at least 15 different drugs for this and nothing has helped me. Quite a few of them even made me worse. I'm so scared to start this. I honestly feel I'm not strong enough to do it on my own and that my anxiety will get the best of me. Thanks for writing.
fyi...the bladder issue...as a rule narcotics when taken in abundance constrict the tubules to the bladder making it difficult to urinate...but not incontinence as a rule...only a difficulty starting the stream of urination...if u r having episodes of loss of control/ie urinating without warning..u need to go have that checked as that is not anormal side effect of narcotic use...if u go to urinate and have difficulty doing so///then that could be narcotic related
It is hard to give up those dern pills...letting go of sumpin u think is helping u///but in reality is hurting u...and u seem to know this now...the pills become a source of anxiety and depression....they were made/narcotics in general//for short term use for acute pain...not long term due to the tolerence that comes along with taking narcotics...i saw mine grow and grow..like u it took yrs to become addicted..but i did
Many use them for depression/anxiety....even tho that is not the intention of this drug to the consumer...it represents a missing link u have somewhere..that the rest/most/of the population does not have...often it is hereditary...but i do beleive it is a missing chemical/or nuerotransmitter that we lack or the pills would not have this effect on us...non-addicts feel none of these qualities..only maybe get sleepy...no nrg buzz///no depression or anxiety relief...but a small segment of the population does have this effect..and it is unfortunate....being physically addicted is much easier than being both mentally and physcally addicted when it comes down to quitting the drug
u dint say ur dose..or did u? sorry but i kinda skim read ur post...got the gist of it tho...u r drowning in the anxiety or depression that u sought to relieve...and u know u need to let go
the thomas recipe is great..the aminos can help the brain heal....i responded well to tyrosine so i knew i was dopamine deficient...to this day i take 5HTP before i sleep but it is mainly for seratonin defiecny...but read it and try it..it works for many if u take the supps in the recommended doses...if u do not get the correct AD/the one u need/ u will see no results....the thomas recipe helped me figure out i was dopamine deficient and there for wellbutrin helped me later on...it is not always so cut and dry...addiction is a lifetime battle...and aftercare has to be part of ur plan...
life can be a dern nightmare at times..then u look around and think "why r all these normal people who live a happy life without drugs so dern happy?" I do believe it is a brain chemistry problem..sumpin we lack somehow as someone else could live our life and never need the help of a pill....we live and we learn...but addiction/pills get us nowhere..it seems as tho u have realized that..a plan to get rid of this load on ur shoulders is in order...this is a great place to be...read thru the health pages and learn..lots of info there///plus lots of support here..be safe and keep posting
I am 57 days clean from hydrocodone and I have a 5,3, and 1 year old. It can be done. have had alot of help, but I have made it. I still have extreme anxiety and panic attacks though. Reading on here that can last months after quitting because of altering our brain chemistry. I am on a new concoction of meds now for the anxiety. I don't know if it will help or not, but I am still hanging in there. It's worth it to try to get your life back without the pills. Do you normally have anxiety or just when withdrawling. Mine didn't start until I quit pills. Good luck to you sweetie. My heart goes out to you.
My heart goes out to you for all that you have been through, I know this is a hard thing to do esp. since you maynot have the physical help to deal with detox and careing for a very young child !! Since your husband is useing around you it will be such a hard thing to do, any pills close by and the desire is over-whelming!! The days 2,3,4, and possibly day 5 will be the worse. There are herbal teas you can use, some for resless legs syndrome, and valarian root tea to help calm you. I wish you could have a Dr. help with some clonidine and a few tranzene. I do understand your desire to not to go to a Dr. but the Clonidine really did help keep me calm.
Some say the Thomas Recipe with the amino acids really helped them along with melatonin, some say that they didn't help very much. Please read all you can abt. the other posts on here, some good advice there too. It will be hard to detox with your husband useing!!! oh my!! The temptations WILL come to use his!! It just will !!
I wish you loads of success, keep us posted on how you are doing. PM me if you need to talk. I try to get on here at different times of the day.